JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONNECTEDNESS AND COMPACTNESS OF WEAK EFFICIENT SOLUTIONS FOR VECTOR EQUILIBRIUM PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONNECTEDNESS AND COMPACTNESS OF WEAK EFFICIENT SOLUTIONS FOR VECTOR EQUILIBRIUM PROBLEMS
Long, Xian Jun; Peng, Jian Wen;
  PDF(new window)
 Abstract
In this paper, without assumption of monotonicity, we study the compactness and the connectedness of the weakly efficient solutions set to vector equilibrium problems by using scalarization method in locally convex spaces. Our results improve the corresponding results in [X. H. Gong, Connectedness of the solution sets and scalarization for vector equilibrium problems, J. Optim. Theory Appl. 133 (2007), 151-161].
 Keywords
vector equilibrium problem;weak efficient solution;scalarization;existence;connectedness;
 Language
English
 Cited by
1.
Existence-stability theorems for strong vector set-valued equilibrium problems in reflexive Banach spaces, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
 References
1.
Q. H. Ansari and J. C. Yao, An existence result for the generalized vector equilibrium, Appl. Math. Lett. 12 (1999), no. 8, 53-56.

2.
J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley, New York, 1984.

3.
M. Bianchi, N. Hadjisavvas, and S. Schaibles, Vector equilibrium problems with generalized monotone bifunctions, J. Optim. Theory Appl. 92 (1997), no. 3, 527-542. crossref(new window)

4.
Y. H. Cheng, On the connectedness of the solution set for the weak vector variational inequality, J. Math. Anal. Appl. 260 (2001), no. 1, 1-5. crossref(new window)

5.
K. Fan, A generalization of Tychonoffs fixed point theorem, Math. Ann. 142 (1961), 305-310. crossref(new window)

6.
F. Giannessi, (ed.), Vector Variational Inequilities and Vector Equilibria: Mathematical Theories, Kluwer, Dordrechet, 2000.

7.
X. H. Gong, Efficiency and Henig efficiency for vector equilibrium problems, J. Optim. Theory Appl. 108 (2001), no. 1, 139-154. crossref(new window)

8.
X. H. Gong, Connectedness of the solution sets and scalarization for vector equilibrium problems, J. Optim. Theory Appl. 133 (2007), no. 2, 151-161. crossref(new window)

9.
X. H. Gong and J. C. Yao, Connectedness of the set of efficient solutions for generalized systems, J. Optim. Theory Appl. 138 (2008), no. 2, 189-196. crossref(new window)

10.
N. Hadjisavvas and S. Schaibles, From scalar to vector equilibrium problems in the quasimonotone case, J. Optim. Theory Appl. 96 (1998), no. 2, 297-309. crossref(new window)

11.
Y. D. Hu, The efficiency Theory of Multiobjective Programming, Shanghai: Shanghai Science and Technology Press, 1994.

12.
G. M. Lee, D. S. Kim, B. S. Lee, and N. D. Yun, Vector variational inequality as a tool for studying vector optimization problems, Nonlinear Anal. 34 (1998), no. 5, 745-765. crossref(new window)

13.
X. J. Long, N. J. Huang, and K. L. Teo, Existence and stability of solutions for generalized strong vector quasi-equilibrium problems, Math. Comput. Modelling 47 (2008), no. 3-4, 445-451. crossref(new window)

14.
D. T. Luc, Theory of Vector Optimization, Lecture Notes in Economics and Mathematics Systems, Vol. 319, Springer-Verlag, New York, 1989.